Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications
Compositio Mathematica, Volume 73 (1990) no. 1, pp. 57-106.
@article{CM_1990__73_1_57_0,
     author = {El Kacimi-Alaoui, Aziz},
     title = {Op\'erateurs transversalement elliptiques sur un feuilletage riemannien et applications},
     journal = {Compositio Mathematica},
     pages = {57--106},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {1},
     year = {1990},
     zbl = {0697.57014},
     mrnumber = {1042454},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1990__73_1_57_0/}
}
TY  - JOUR
AU  - El Kacimi-Alaoui, Aziz
TI  - Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications
JO  - Compositio Mathematica
PY  - 1990
DA  - 1990///
SP  - 57
EP  - 106
VL  - 73
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__73_1_57_0/
UR  - https://zbmath.org/?q=an%3A0697.57014
UR  - https://www.ams.org/mathscinet-getitem?mr=1042454
LA  - fr
ID  - CM_1990__73_1_57_0
ER  - 
%0 Journal Article
%A El Kacimi-Alaoui, Aziz
%T Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications
%J Compositio Mathematica
%D 1990
%P 57-106
%V 73
%N 1
%I Kluwer Academic Publishers
%G fr
%F CM_1990__73_1_57_0
El Kacimi-Alaoui, Aziz. Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications. Compositio Mathematica, Volume 73 (1990) no. 1, pp. 57-106. http://www.numdam.org/item/CM_1990__73_1_57_0/

[1] M.F. Atiyah, Elliptic operators and compact groups. Lecture Notes in Math, no. 401 (1974). | MR | Zbl

[2] E. Calabi, On Kähler manifolds with vanishing canonical class. Algebraic Geometry and Topology, A symposium in honor of Lefschetz, Princeton University Press (1955), 78-79. | MR | Zbl

[3] Y. Carriere, Flots riemanniens. Journées sur les structures transverses des feuilletages, Toulouse, Astérisque no 116 (1984). | MR | Zbl

[4] A. Connes, A survey of foliations and operator algebras. Proceedings of Symp. in Pure Math. Vol. 38 (1982). | MR | Zbl

[5] A. El Kacimi-Alaoui et G. Hector, Décomposition de Hodge basique pour un feuilletage riemannien. Ann. Inst. Fourier de Grenoble 36, 3 (1986), 207-227. | Numdam | MR | Zbl

[6] A. El Kacimi-Alaoui, V Sergiescu et G. Hector, La cohomologie basique d'un feuilletage riemannien est de dimension finie. Math. Z., 188 (1985), 593-599. | MR | Zbl

[7] E. Ghys, Feuilletages riemanniens sur les variétés simplement connexes. Ann. Inst. Fourier, 34, 4 (1984), 203-223. | Numdam | MR | Zbl

[8] S. Goldberg, Curvature and Homology. Dover Publications, Inc., New-York. | MR | Zbl

[9] P. Griffiths, and J. Harris, Principles of algebraic Geometry. Pure and Applied Mathematics - Interscience Series of Texts. | Zbl

[10] A. Haefliger, Pseudo-groups of local isometries. In Differential Geometry, Santiago de Compostela, Sept. 1984, 174-197. L. Cordero editor, Research notes 131, Pitman (1985). | Zbl

[11] F. Kamber and P. Tondeur, Foliated Bundles and Characteristic classes. Lecture Notes in Math., no. 493, Springer-Verlag (1975). | MR | Zbl

[12] F. Kamber, and P. Tondeur, Hodge de Rham theory for Riemannian foliations. Math. Ann. 277, 415-431 (1987). | MR | Zbl

[13] C. Lazarov, An Index Theorem for foliations. Illinois J. of Math. Vol. 30 no. 1 (1986). | MR | Zbl

[14] P. Molino, Géométrie globale des feuilletages riemanniens. Pro. Kon. Neder. Akad., Ser. A, 1, 85 (1982), 45-76. | MR | Zbl

[15] R.S. Palais, Seminar on the Atiyah-Singer Index Theorem. Ann. of Math. Studies no. 57, Princeton University Press (1965). | MR | Zbl

[16] B.L. Reinhart, Harmonic integrals on almost product manifolds. Trans. AMS, 88 (1958), 243-276. | MR | Zbl

[17] B.L. Reinhart, Foliated manifold with bundle-like metric. Ann. of Math., 69 (1959), p. 119-132. | MR | Zbl

[18] M. Saralegui, The Euler Class for flow of isometries. Research Notes in Math 131 (1985) edited by L.A. Cordero. | Zbl

[19] Seminaire Palaiseau, Première classe de Chern et courbure de Ricci: preuve de la conjecture de Calabi - Astérisque no. 58 (1978). | Zbl

[20] J.P. Serre, Un théorème de dualité. Comment. Math. Helv., 29, (1955), 9-26. | MR | Zbl

[21] R.C. Wells, Differential Analysis on Complex Manifolds. G. T.M. no. 65, Springer-Verlag (1979). | Zbl

[22] S.T. Yau, On the Ricci curvature of a compact Kählerian manifold and the complex Monge-Ampère equation. Comm. Pure and Appl. Math. XX VI (1978), 339-411. | MR | Zbl